Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i4.30
pages 18-31

Game Problems for Systems with Variable Delay

Yaroslav I. Bigun
Yuriy Fedkovych Chernovtsy National University
Evgeniy A. Liubarshchuk
Yuriy Fedkovych Chernovtsy National University, Chernovtsy
Igor M. Cherevko
Yuriy Fedkovych Chernovtsy National University Chernovtsy, Ukraine

ABSTRAKT

Game problem of approach of trajectory of quasilinear conflict-controlled process with cylindrical terminal set under the presence of variable delay is considered. Sufficient conditions of approach in the class of quasiand stroboscopic strategies were obtained by the method of resolving functions. Example of the pursuit problem with quasilinear delay in dynamics of evader is given.


Articles with similar content:

On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
Sufficient Conditions of the Guaranteed Result in Differential Game with a Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.50, 2018, issue 2
Iosif S. Rappoport
Output Stabilization and Weighted Suppression of Disturbances in Discrete-Time Control Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 11
Sergey N. Kusii , Alexey G. Mazko
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
Resolving-Functions Method in the Theory of Conflict-Controlled Processes with Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Iosif S. Rappoport